# SDR USAA2015021500019

- Difficulty date: February 14, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 30,550 hours, 13,546 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP LEVER DIFFICULT TO MOVE.  REMOVED FLAP SLAT CONTROL LEVER IAW AMM 27-51-43-000-001-A.  INSTALLED FLAP SLAT CONTROL LEVER IAW AMM 27-51-43-400-001-A.  OPERATIONAL TEST OF THE FLAP SYS IAW AMM 27-54-00-710-0001-A.  TESTED OK.
